# SDR FDEA202007131812

- Difficulty date: July 13, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000E51
- Part serial: CP12715
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 18,918 hours, 10,858 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  LOCATED AT 7 INCH INBOARD FROM RIB 7 AND 16 INCH FROM TRAILING EDGE ON LT HORIZONTAL STABILIZER (1 EA) (L=2 INCH W=1.5 INCH).  REPAIRED LT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELL LOCATED AT 7.5 INCH FROM ERIB 7 AND 16 INCH FROM T/E ON LT HORIZONTAL STABILIZER, AS PER SRM A300 55-21-12 PAGE BLOCK 201 PARAGRAPH 5.J.  EXACT LOCATION IS BETWEEN STA 327 AND STA 379, AS PER A300 AMM 06-31-55-00 AND EA 6-5520-T0355929 (P1).  THIS REPAIR IS CAT-A.
